"Wright Type Hypergeometric Function and Its Properties"
written by Snehal B. Rao, Jyotindra C. Prajapati, Ajay K. Shukla,
published by Advances in Pure Mathematics, Vol.3 No.3, 2013
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
[1] Integrals of Four Variables with Statistical Distribution associated with hyper geometric Function of Matrix Argument
International Journal for Research in Applied Science & Engineering Technology, 2019
[2] Some Results on K-Wright Type Hypergeometric Function
Engineering Vibration, Communication and Information Processing, 2019
[3] Properties of Some Special k-Functions and their Applications
[4] On Some Advantages of the Hypergeometric Representation of the Associated Legendre Functions of the First and Second Kinds
International Journal of Multidisciplinary Innovative Research (IJMIR), 2018
[5] On Some Advantages of the Hyper Geometric Representation of the Associated Legendre Functions of the First and Second Kinds [Version 1; awaiting peer …
[6] Generalized hypergeometric k-functions via (k, s)-fractional calculus
[7] Explicit Representation and Some Integral Transforms of Sequence of Functions associated with the Wright type Generalized Hypergeometric Function
Global Journal of Pure and Applied Mathematics [GJPAM], 2017
[8] Some identities and a matrix inverse related to the Chebyshev polynomials of the second kind and the Catalan numbers
Preprints, 2017
[9] Identities of the Chebyshev polynomials, the inverse of a triangular matrix, and identities of the Catalan numbers
Bulletin of Mathematical Analysis & Applications, 2016
[11] Fractional calculus approach to study temperature distribution within a spinning satellite
Alexandria Engineering Journal, 2016
[12] Some results on a generalized hypergeometric k-functions
[13] Some properties of Wright-type generalized hypergeometric function via fractional calculus
Advances in Difference Equations, 2014
[14] Analytic Continuation of the First Kind Associated Legendre Functions.